# SDR MPY2004F00000

- Difficulty date: July 12, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N242MD
- Make and model: Mooney M20R
- Aircraft serial: 290292
- Engine: Cont IO550*
- Propeller: Mcauly 2A34C*
- System (JASC): 7120 · Engine Mount Section
- Part: Heat Shield
- Part number: 600429503
- Condition: Gouged
- Location: Engine Mount
- Part time: 250 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAT SHIELD PN 600429-503 WAS FOUND TO BE MAKING CONTACT WITH TUBULAR ENGINE MOUNT.  THIS CONTACT CREATED A GOUGE APPROX .200 INCH LONG AND APPROX .045 INCH DEEP.
